# SDR VNAA202011049995

- Difficulty date: November 4, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 42,222 hours, 31,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER BETWEEN FS 295 AND FS 310 AT STGR 27 IS CORRODED.  REMOVED CORRODED DOUBLER BETWEEN FS 295 AND FS 310 AT STGR 27 AND INSTALLED NEW SERVICEABLE DOUBLER P/N SH670-32364-7, IAW CRJ 700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
